Eyrie Productions, Unlimited
Sep-21-20, 09:34 PM (EST)|
9. "RE: btw"|
In response to message #8
>I reported the problem to my neurologist's nurse this afternoon, and |
>he said that as it's an 18-day taper that I'm on day 2 of, it's a
>legitimate concern, then joked, "On the other hand, you'd probably get
>a lot done!" We ultimately agreed that the quality of the work would
>not likely be acceptable, and he said to try diphenhydramine. (Which
>always amuses me when a medical person suggests it, because it says
>right on the label "don't use this as a sedative". :) So that's my
>plan for later tonight.
That is probably there just for legal purposes, since I've seen some sleep aids with it as the active ingredient, though not recently so they might have axed that usage without medical advice.
Also Firefox spellcheck wants to correct that drug name to 'methamphetamine' which is... pretty much the entire opposite end of the pharmacological spectrum.
"Diphenhydramine: can't sneeze if you're not conscious."
Alert | IP ||
Printer-friendly page | Edit |
Reply With Quote | Top |
version 3.3 © 2001
E P U (Colour)